MathSciNet Relay Station
MathSciNet bibliographic data
MR2506328 (2011d:37082) 37F45 (37D35 37F10 37F25)
Levin, Genadi Multipliers of periodic orbits of quadratic polynomials and the parameter plane. Israel J. Math. 170 (2009), 285–315.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement